Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi everyone,

About six months ago I ended my treatment of accutane and my acne came back a little bit. My derm gave me this medicine called epiduo and I can honestly say its made my acne even worse. I was starting to get numerous white heads here and there, but since I started using this my acne has become SO much worse. I know that they say you get an initial break out and all of that other BS, but I think this medicine is ridiculous. Ive used some other products with adapalene (differin) and the same thing happened. Does anybody use this shit? And does it work? Ive never had much success with galderma products and im starting to wonder if its even worth staying with it.

Thanks

Share this post


Link to post
Share on other sites

epiduo was a nightmare!

my son used epiduo for 6 weeks and got more clogged up, nothing came to the surface

he ended up with an orange buring rash down his neck ( where he did not apply the product)

the dermatologist said stop using it ( obviously)

epiduo caused enormous problems, bp works better for him and is repairing the damage done

by this horrible product

Share this post


Link to post
Share on other sites

I used Epiduo for a month and all it did was make my face look sunburn and irritated it was pretty bad. My cheeks looked raw. I stick to strait BP, its the only thing thats ever worked for me.

Share this post


Link to post
Share on other sites

Since it's a topical retinoid, you will get an initial break out. Your skin is purging, and making all those pimples come to the surface so the adapalene and benzoyl peroxide can attack the pimples. An initial breakout isn't BS, would you rather them not tell you and be pissed off because the gel is actually working?

Most topical retinoids need about 2 months to make your face look a lot better. That's why some dermatologists pair a topical retinoid with an antibiotic of some sort. I'm on differin and was on it alone for 2 months and the same thing happened.

Share this post


Link to post
Share on other sites

I agree with lemonz. You have to give it a chance.

Studies have shown epiduo to be no more irritating than stand-alone 2.5% BP. I believe the studies. The company would be crazy to come out with a product that folks can't use.

When I first started using BP many years ago, for the first month and even longer, I was itchy, red as a beet and still broken out. But I persisted and now I have no problem at all using BP. And I'm clear as long as I keep using it.

I am interested in Epiduo, because although BP does a great job in killing acne bacteria, it does nothing to exfoliate and improve the texture of the skin. Since adapalene is an exfoliant and a cousin of Retin A, I am hoping to get some skin resurfacing out it.

Now I just have to make an appointment with a dermo. It's been so many years since I've been to one. Over the counter BP products are a wonderful blessing in that regard.

Share this post


Link to post
Share on other sites

I have not used this product, but my friend is trying it. The derm told him that this product is for convenience and has no new formula in it. Instead of using 2 separate common creams BP and a retnoid, you are using 1 cream combination and only once a day.

I'd be interested to see how people rate this product.

Share this post


Link to post
Share on other sites

I use this and some pill, starts with a T but I can't think of it at the moment.

Gotta say, if I apply too much, I get a white head. Apply just a little and nothing happens. So yeah, I think its crap. What ever pill I'm taking twice a day helps stop anything new but I can't get rid of the stuff I have.

Thankfully I'm going to derm on Tuesday or Wednesday. My doctor claimed I could go on accuratane, but that's his opinion... hopefully the derm thinks so too. Thing is, I go to Canada a week after and I heard you need blood tests. -_- Just give me a damn pill that will cure my acne and I'll flip out and do a back flip.

Share this post


Link to post
Share on other sites

Well I think you should stick with the epiduo. I've had moderate acne and was put on epiduo with an antibiotic and my skin has cleared up almost completely after 4 weeks and ive only had maybe one or two pimples (around my period) since I've been using it. Your skin will break out some initially especially if you have a lot of clogged pores and there may be redness and dryness but I've never had such success with a product and I've been battling acne for about 8 years. I actually use the epiduo morning and at night now and don't experience any of the redness/dryness.

Share this post


Link to post
Share on other sites

I've been using epiduo for about a month now, at first it made my acne worse.. but now it imporved like 10%. I still get burning before I go to bed and my face gets occasionally red sometimes.. people ask how i got sunburn inthe middle of fall haha. most med's for me work for a month or two and then stop working, but we'll see. and you cant have milk or iron with this crap! what the hell are you supposed to eat??

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×